On decay of periodic entropy solutions to a scalar conservation law
Annales de l'I.H.P. Analyse non linéaire, Volume 30 (2013) no. 6, pp. 997-1007.

We establish a necessary and sufficient condition for decay of periodic entropy solutions to a multidimensional conservation law with merely continuous flux vector.

Nous considérons les lois de conservation [hyperboliques] en plusieurs dimensions dʼespace avec la fonction de flux seulement continue. Nous établissons une condition nécessaire et suffisante pour la décroissance des solutions entropiques périodiques de ce problème.

DOI: 10.1016/j.anihpc.2012.12.009
Classification: 35L65, 35B10, 35B35
Keywords: Conservation laws, Periodic entropy solutions, Decay property, H-measures
@article{AIHPC_2013__30_6_997_0,
     author = {Panov, E.Yu.},
     title = {On decay of periodic entropy solutions to a scalar conservation law},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {997--1007},
     publisher = {Elsevier},
     volume = {30},
     number = {6},
     year = {2013},
     doi = {10.1016/j.anihpc.2012.12.009},
     mrnumber = {3132413},
     zbl = {1288.35347},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.anihpc.2012.12.009/}
}
TY  - JOUR
AU  - Panov, E.Yu.
TI  - On decay of periodic entropy solutions to a scalar conservation law
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2013
SP  - 997
EP  - 1007
VL  - 30
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.anihpc.2012.12.009/
DO  - 10.1016/j.anihpc.2012.12.009
LA  - en
ID  - AIHPC_2013__30_6_997_0
ER  - 
%0 Journal Article
%A Panov, E.Yu.
%T On decay of periodic entropy solutions to a scalar conservation law
%J Annales de l'I.H.P. Analyse non linéaire
%D 2013
%P 997-1007
%V 30
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.anihpc.2012.12.009/
%R 10.1016/j.anihpc.2012.12.009
%G en
%F AIHPC_2013__30_6_997_0
Panov, E.Yu. On decay of periodic entropy solutions to a scalar conservation law. Annales de l'I.H.P. Analyse non linéaire, Volume 30 (2013) no. 6, pp. 997-1007. doi : 10.1016/j.anihpc.2012.12.009. http://www.numdam.org/articles/10.1016/j.anihpc.2012.12.009/

[1] G.-Q. Chen, H. Frid, Decay of entropy solutions of nonlinear conservation laws, Arch. Ration. Mech. Anal. 146 no. 2 (1999), 95-127 | MR | Zbl

[2] R.J. Diperna, Measure-valued solutions to conservation laws, Arch. Ration. Mech. Anal. 88 (1985), 223-270 | MR | Zbl

[3] P. Gerárd, Microlocal defect measures, Comm. Partial Differential Equations 16 (1991), 1761-1794 | MR | Zbl

[4] S.N. Kruzhkov, First order quasilinear equations in several independent variables, Mat. Sb. 81 (1970), 228-255, Math. USSR-Sb. 10 (1970), 217-243 | MR | Zbl

[5] S.N. Kruzhkov, E.Yu. Panov, First-order conservative quasilinear laws with an infinite domain of dependence on the initial data, Dokl. Akad. Nauk SSSR 314 (1990), 79-84, Soviet Math. Dokl. 42 (1991), 316-321 | MR | Zbl

[6] S.N. Kruzhkov, E.Yu. Panov, Osgoodʼs type conditions for uniqueness of entropy solutions to Cauchy problem for quasilinear conservation laws of the first order, Ann. Univ. Ferrara Sez. VII (N.S.) 40 (1994), 31-54 | MR | Zbl

[7] P.V. Lysuho, E.Yu. Panov, Renormalized entropy solutions to the Cauchy problem for first order quasilinear conservation laws in the class of periodic functions, J. Math. Sci. 177 no. 1 (2011), 27-49 | MR | Zbl

[8] E.Yu. Panov, On sequences of measure-valued solutions of first-order quasilinear equations, Mat. Sb. 185 no. 2 (1994), 87-106, Russian Acad. Sci. Sb. Math. 81 no. 1 (1995), 211-227 | MR | Zbl

[9] E.Yu. Panov, On strong precompactness of bounded sets of measure valued solutions for a first order quasilinear equation, Mat. Sb. 186 no. 5 (1995), 103-114, Russian Acad. Sci. Sb. Math. 186 no. 5 (1995), 729-740 | MR | Zbl

[10] E.Yu. Panov, Property of strong precompactness for bounded sets of measure valued solutions of a first-order quasilinear equation, Mat. Sb. 190 no. 3 (1999), 109-128, Russian Acad. Sci. Sb. Math. 190 no. 3 (1999), 427-446 | MR | Zbl

[11] E.Yu. Panov, A remark on the theory of generalized entropy sub- and supersolutions of the Cauchy problem for a first-order quasilinear equation, Differ. Uravn. 37 no. 2 (2001), 252-259, Differ. Equ. 37 no. 2 (2001), 272-280 | MR | Zbl

[12] E.Yu. Panov, Maximum and minimum generalized entropy solutions to the Cauchy problem for a first-order quasilinear equation, Mat. Sb. 193 no. 5 (2002), 95-112, Russian Acad. Sci. Sb. Math. 193 no. 5 (2002), 727-743 | MR | Zbl

[13] E.Yu. Panov, Existence of strong traces for generalized solutions of multidimensional scalar conservation laws, J. Hyperbolic Differ. Equ. 2 no. 4 (2005), 885-908 | MR | Zbl

[14] E.Yu. Panov, Existence of strong traces for quasi-solutions of multidimensional conservation laws, J. Hyperbolic Differ. Equ. 4 no. 4 (2007), 729-770 | MR | Zbl

[15] E.Yu. Panov, Existence and strong pre-compactness properties for entropy solutions of a first-order quasilinear equation with discontinuous flux, Arch. Ration. Mech. Anal. 195 no. 2 (2010), 643-673 | MR | Zbl

[16] L. Tartar, Compensated compactness and applications to partial differential equations, Nonlinear Analysis and Mechanics: Heriot. Watt Symposium, vol. 4, Edinburgh, 1979, Res. Notes Math. vol. 39 (1979), 136-212 | MR | Zbl

[17] L. Tartar, H-measures, a new approach for studying homogenisation, oscillations and concentration effects in partial differential equations, Proc. Roy. Soc. Edinburgh Sect. A 115 no. 3–4 (1990), 193-230 | MR | Zbl

Cited by Sources: